# SDR ASOA201611281292

- Difficulty date: November 28, 2016
- Submitted: December 17, 2016
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 20,238 hours, 14,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH6703217211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN FLOOR SILL AT FS280.00-319.00 CORRODED. REMOVED AND REPLACED RIGHT FLOOR SILL AT FS280.00-319.00 PER SRM 51-42-06-00-001-A01.
